# SDR ASOA09026

- Difficulty date: February 18, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 4669 - DURING THE INITIAL DESCENT INT GPT, AIRCRAFT HAD A CARGO SMOKE AURAL WARNING AND TRIPLE CHIME.  CREW DID EMERGENCY PROCEDURE FOR CARGO SMOKE AND DIVERTED TO MOBILE AIRPORT.  EVACUATED AIRCRAFT THROUGH MAIN STAIR DOOR AND FIRE MARSHAL OPENED CARGO DOOR AND REMOVED BAGS AND CARGO FROM AIRCRAFT.  THERE WAS NO EVIDENCE OF SMOKE OR FIRE.  MAINTENANCE REMOVED AND REPLACED BOTH CARGO FIRE BOTTLES AND SQUIBS.  OPERATIONAL TESTS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
